Ask an expert
Question

19 Apr 2006

antidepressant and multivitamins

Can one take antidepresant and multivitmins(spirulina/biostrath).I have been taking prohexal(20mg) for two months now but I still experience fatigue.I was thinking maybe I should take spirulina...Can one do that?Thanks
Answer 290 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Yes by all means do. Add some Calcium/Magnesium and vit Bcomplex too. Try and exercise 30 min per day - even walking may help to boost your serotonin hormone that will help for the tiredness.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote